# SDR FDEA201509142865

- Difficulty date: September 14, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 730 hours, 14,030 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA002019
- Condition: Dented
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO BAY, BS 1701, LONGERON 12R,  FRAME EXISTING REPAIR FOUND DENTED.  REPAIRED IAW SRM 53-00-07-2R FIGURE 201 REPAIR 2.  CLASSIFIED MAJOR IAW GMM 6-2-100.
